# SDR COMA0010104

- Difficulty date: May 14, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 21,169 hours, 22,087 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DISAGREE INDICATION DURING EXTENSION.  CLEANED AND LUBRICATED LANDING GEAR.  A/C RETURNED TO SERVICE.
